Limit theorems for functionals of higher order differences of Brownian semi-stationary processes

Ole Eiler Barndorff-Nielsen, José Manuel Corcuera, Mark Podolskij

Research output: Contribution to book/anthology/report/proceedingBook chapterResearchpeer-review

Original languageEnglish
Title of host publicationProkhorov and contemporary probability theory : In Honor of Yuri V. Prokhorov
EditorsA. N. Shiryaev, S. R. S. Varadhan, E. L. Presman
Number of pages28
PublisherSpringer
Publication date2013
Pages69-96
ISBN (Print)978-3-642-33548-8
ISBN (Electronic)978-3-642-33549-5
DOIs
Publication statusPublished - 2013
SeriesSpringer Proceedings in Mathematics and Statistics
Volume33

Cite this